# SDR SWIA200211266

- Difficulty date: September 28, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 16,591 hours, 15,991 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bushing
- Condition: Worn
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS OSCILLATIONS ON CLIMB AND IN THE PITCH AT AIR SPEED OF 284 KTS TO 290 KTS.  REMOVED & REPLACED HARDWARE & BUSHINGS ON ALL 6 ELEVATOR PCU'S ROD END SIDE.  OPS CHECK GOOD.
